# SDR DALA2023031702020

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 12,222 hours, 5,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR LOWER EXIT SIGN LENS MISSING. INSTALLED NEW EXIT SIGN LENS PER A321 AMM 33-51. OPS TEST OK. (LP# 4069969)
